Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
NickC84

Huge cyst under eye...What do I do?

Recommended Posts

I have been on this forum a while back and I am still gettin large cyts. I have learned to just deal with it and work around them although I have one in a very un-comforatable spot..Under my eye...I have been taking 200-400mgs of ibuprofen a few times a day but its not really doing anything. I am a bodybuilder so It makes it swull up when I lift. What should I do ? Warm water? ICe? Needle ? cream??? THanks

Nick

post-12475-1168199187_thumb.jpg

post-12475-1168199187_thumb.jpg

Link to post
Share on other sites

You have to be really careful with spots near your eye. It might be worth a trip to the doctor if it doesn't start going down soon. Keep taking the anti-inflamatory (I actually find that Aleve works better for me than ibuprofin - I think it has stronger anti-inflamatory effects). You might also try icing it for a few minutes 2-3 times a day. Put the ice in a plastic baggie - the skin under your eyes is pretty sensitive. I had a far less inflamed spot under my eye once and I went and asked a pharmacist what to put on it and he suggested neosporin cream. You just need to be careful not to get it in your eyes.

Link to post
Share on other sites

is that even a cyst???!! u have clear skin but, with just that one thingn bye ur eye... it could pass as a black eye, if u didnt say anything

Link to post
Share on other sites

I had something like that a while ago. I had to really fight with myself to keep from messing with it. Finally it came to a head on its own and popped almost by itself. Just do not try to pop it--the skin under your eyes is very sensitive, and you could end up making it a lot worse if you mess with it. If it is staying the same size, just let it be.

Link to post
Share on other sites

That one isn't even that bad. I used to get ones in the same place a few times a year. They suck because you can feel them whenever you move your eye, which is constantly.

Just don't try to pop it, whatever you do. Seeing a doc might help. I don't know if they'll inject one there, however.

Link to post
Share on other sites

You're hot.

See your GP for antibiotics (I had the same thing once) or see your derm for an injection. And yeah, it kinda does look like a black eye.

Link to post
Share on other sites

do you take any bodybuilding pills {not steroids, just muscle supplement.} because I learned in my Sports Medicine II class yesterday.

You should get some Cortizone Or Accutane, that'd remove it

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×